# SDR CA111024003

- Difficulty date: October 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,134 hours
- Engine: Ge CF348E5A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1548152
- Condition: Failed
- Location: Te Flaps
- Part time: 14,227 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O, FLAP FAIL FAULT MESSAGE CHECKLIST CARRIED OUT, FLAPS RETURNED TO ZERO.  NORMAL APPR AND LANDING WITH FLAP 5, AFTER LANDING FLAP FAIL FAULT MESSAGE.  SLATS, GREEN ZERO, FLAPS AMBER DASHES,  FIX: FLAP ACTUATOR 2R REMOVED AND INSTALLED IAW AMM 27-51-01.
